# SDR ZIAA03004

- Difficulty date: November 3, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN CENTER DRY BAY RIGHT WING AT PLANK SEAM 5-6 AT BL37R.  ROUTED OUT CRACK AND INSTALLED FILLET PER L-188 SRM 51-2-7.  REPAIRED PER L-188 SRM 57-2-1 FIG 3 SHEET 15.  (M)
